Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 61, NWS Bismarck, ND

June 21, 2016Billings County, Slope County, Stark County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2016, 6:16 PM MDT for Billings County, Slope County, Stark County, North Dakota. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2016, 6:16 PM MDT (00:16 UTC)
Expired
Jun 21, 2016, 7:15 PM MDT
In force
59 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Billings County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 201 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:25 PM MDTHAIL 1.512 Nnw Amidon, NDWALNUT SIZED HAIL FELL FOR 10 MINUTES.
Jun 21, 6:25 PM MDTHAIL 1.516 Ssw Fryburg, NDWALNUT SIZED HAIL FELL FOR 10 MINUTES.
Jun 21, 6:55 PM MDTHAIL 113 Ne Amidon, NDLATE REPORT. DURATION OF EVENT UNKNOWN AS PERSON WAS DRIVING THROUGH THE STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 3:09 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-462 J/kg
Mixed-layer LCL
1984 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

276 
WUUS53 KBIS 220016
SVRBIS
NDC007-087-089-220115-
/O.NEW.KBIS.SV.W.0061.160622T0016Z-160622T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
616 PM MDT TUE JUN 21 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SOUTHWESTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SOUTHWESTERN BILLINGS COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 715 PM MDT

* AT 616 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
  NORTHWEST OF AMIDON...MOVING NORTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SOUTH HEART AROUND 715 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4671 10361 4687 10298 4659 10294 4652 10356
      4663 10362
TIME...MOT...LOC 0016Z 246DEG 22KT 4664 10351 

HAIL...1.50IN
WIND...60MPH
 
$$

HEINERT/MARTIN
3 follow-up statements
011 
WWUS53 KBIS 220032
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
632 PM MDT TUE JUN 21 2016

NDC007-087-089-220115-
/O.CON.KBIS.SV.W.0061.000000T0000Z-160622T0115Z/
SLOPE ND-STARK ND-BILLINGS ND-
632 PM MDT TUE JUN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN SLOPE...SOUTHWESTERN STARK AND SOUTH CENTRAL
BILLINGS COUNTIES...

AT 630 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
AMIDON...MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SLOPE...SOUTHWESTERN STARK AND SOUTH CENTRAL BILLINGS
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING A TORNADO.

&&

LAT...LON 4673 10348 4687 10298 4659 10294 4653 10346
      4663 10352
TIME...MOT...LOC 0030Z 258DEG 29KT 4665 10336 

HAIL...1.50IN
WIND...60MPH
 
$$

HEINERT/MARTIN
768 
WWUS53 KBIS 220040
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
640 PM MDT TUE JUN 21 2016

NDC007-087-089-220115-
/O.CON.KBIS.SV.W.0061.000000T0000Z-160622T0115Z/
SLOPE ND-STARK ND-BILLINGS ND-
640 PM MDT TUE JUN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN SLOPE...SOUTHWESTERN STARK AND SOUTH CENTRAL
BILLINGS COUNTIES...

AT 638 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
AMIDON...MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SLOPE...SOUTHWESTERN STARK AND SOUTH CENTRAL BILLINGS
COUNTIES.

NO TORNADO WAS OCCURRING WITH THIS STORM AT THIS TIME BUT IT WAS
SHOWING SIGNS OF THE STORM ROTATING AND IT IS POSSIBLE THAT A
TORNADO COULD FORM. STAY ALERT.

1.50 INCH DIAMETER WAS FALLING IN THE STORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4670 10341 4684 10298 4659 10294 4654 10340
      4663 10343
TIME...MOT...LOC 0038Z 264DEG 22KT 4664 10330 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

HEINERT/MARTIN
653 
WWUS53 KBIS 220046
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM MDT TUE JUN 21 2016

NDC007-087-089-220115-
/O.CON.KBIS.SV.W.0061.000000T0000Z-160622T0115Z/
SLOPE ND-STARK ND-BILLINGS ND-
646 PM MDT TUE JUN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN SLOPE...SOUTHWESTERN STARK AND SOUTH CENTRAL
BILLINGS COUNTIES...

AT 644 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF AMIDON...MOVING EAST AT 30 MPH.

THIS IS A VERY DANGEROUS STORM WITH BASEBALL SIZE HAIL EXPECTED. NO
TORNADO WAS OCCURRING WITH THIS STORM AT THIS TIME BUT THE STORM WAS
ROTATING AND IT IS POSSIBLE THAT A TORNADO COULD FORM. STAY ALERT.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
         SIDING...AND VEHICLES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SLOPE...SOUTHWESTERN STARK AND SOUTH CENTRAL BILLINGS
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4671 10334 4684 10298 4659 10294 4655 10335
      4663 10337
TIME...MOT...LOC 0044Z 260DEG 24KT 4664 10326 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
 
$$

HEINERT/MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:22 PM MDT, 54 minutes earlier.

Area forecast discussion, Jun 21, 5:22 PM MDT, 54 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
622 PM CDT TUE JUN 21 2016

.UPDATE...
Issued at 612 PM CDT Tue Jun 21 2016

Storms continue to move through northeast Montana with some
additional storms now starting to develop over southwest North
Dakota. Strong instability along with very impressive deep layer
shear (60 to around 80 kts) remain in place. Will be monitoring
the severe threat through the evening.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 233 PM CDT Tue Jun 21 2016

Main forecast issue in the short term period will be thunderstorm
chances late this afternoon and tonight.

Latest satellite and radar imagery is depicting thunderstorms
trying to fire off the Bighorns. Also some activity from west of
Havre MT to north of Glasgow MT. Surface analysis shows 1005mb
surface low over southeast MT with 3mb pressure falls from west
central ND into northeast MT. Currently around 1000 j/kg of cape
from southeast ND into north central MT but currently capped, and
80 knots of shear from northeast MT into west central ND. The
instability will only continue to increase this afternoon while
shear remains strong. With a strong upper low and associated
forcing tracking across north central MT at this time, think it's
only a matter of time before convection fires. Only question is
how will things evolve late this afternoon through this evening.

Of the many solutions from the mesoscale models today, one thing
remains consistent. That would be convection (either supercell or
mcs) tracking from around the Williston area...south and east
toward the Bismarck Mandan area. Various iterations are showing
additional convection north and south of this but thus one area
has been consistent. The 00Z SPC SSEO was giving an impressive
signal of strong convection centered over northwest north dakota
from 00-03 UTC this evening and with forecast flow, this would
track toward the south and east. Stronger capping and will likely
inhibit convection as we move into eastern portions of central ND.

Have heightened severe wording in our forecast products products
for this evening.

Convection moves into eastern ND for Wednesday then a quiet day on
thursday as we are in an area of shortwave ridging ahead of
another upper low that will affect the area beginning Friday.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 233 PM CDT Tue Jun 21 2016

Short wave ridge will quickly move east across the Northern Plains
region transitioning flow aloft to southwesterly during the day on
Friday. Strong short wave upper level trough/closed low over the
Northern Rockies Friday will lead to height falls ahead of its path
and near an associated surface trough over the central and eastern
Dakotas. Instability axis with robust mucape will materialize ahead
of the surface trough along to east of Highway 83 during peak
heating. Uncertainty of whether convection will fire given the
degree of the forecast capping inversion with strong mid level waa
nosing into North Dakota. More favorable area for thunderstorms
looks to be on the edge of the cap across my northeast, which is
also where the more favorable shear is located. For now will hold
off on mentioning severe given the convective initialization
uncertainty.

Breezy conditions in the lows wake Saturday and Sunday will advect
much drier air into the region along with cooler temperatures. Left
pops in for both days, but I anticipate these being dropped in
future forecast updates. Possible wind headlines may be needed as
well this weekend, and will take a closer look over the next few
model cycles.

Broad/long wave ridge builds east for early next week, however
models show embedded impulses undercutting the ridge so will not
completey rule out chances for showers or isolated thunderstorms.
Overall precipitation coverage will be minimal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 612 PM CDT Tue Jun 21 2016

Numerous showers and thunderstorms will move over western and
central North Dakota tonight into early Wednesday morning. Some of
these storms may become severe with large hail and damaging wind
gusts. Otherwise...VFR conditions expected.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JJS
SHORT TERM...TWH
LONG TERM...NH
AVIATION...JJS
Hazardous weather outlook, Jun 21, 5:12 PM MDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
612 PM CDT TUE JUN 21 2016

NDZ001-002-009>011-017>021-031>035-040>046-222315-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
612 PM CDT TUE JUN 21 2016 /512 PM MDT TUE JUN 21 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN MONTANA INTO
WESTERN NORTH DAKOTA EARLY THIS EVENING. THE THUNDERSTORMS ARE
EXPECTED TO MOVE INTO CENTRAL NORTH DAKOTA DURING THE EVENING.
SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND
POSSIBLY A TORNADO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER WESTERN AND
CENTRAL NORTH DAKOTA.

NDZ003>005-012-013-022-023-025-036-037-047-048-050-051-222315-
RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
612 PM CDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS
TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OVER EASTERN PORTIONS OF
CENTRAL NORTH DAKOTA.

In the hours before

Special weather statement, Jun 21, 5:30 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
530 PM MDT TUE JUN 21 2016

NDZ032-033-220000-
STARK ND-BILLINGS ND-
530 PM MDT TUE JUN 21 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN STARK AND CENTRAL
BILLINGS COUNTIES UNTIL 600 PM MDT...

AT 528 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MEDORA...OR 23 MILES EAST OF BEACH...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MEDORA...FRYBURG AND BELFIELD.

THIS STORM MAY INTENSIFY...SO BE ALERT FOR RAPIDLY CHANGING
WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4711 10334 4690 10308 4678 10354 4685 10361
      4695 10361
TIME...MOT...LOC 2328Z 238DEG 30KT 4688 10351

MARTIN/HEINERT
Local storm report, Jun 21, 5:42 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
642 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             1 S MEDORA              46.90N 103.52W
06/21/2016  E1.00 INCH       BILLINGS           ND   TRAINED SPOTTER

            HAIL WAS DIME SIZE AT 639 PM AND QUARTER
            SIZE AT 641 PM...AND ONGOING.

&&

JP MARTIN
Local storm report, Jun 21, 5:55 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             1 S MEDORA              46.90N 103.53W
06/21/2016  E1.00 INCH       BILLINGS           ND   PUBLIC

            . THE DURATION OF THE HAIL EVENT WAS 6
            MINUTES.

&&

JP MARTIN
Special weather statement, Jun 21, 6:09 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
609 PM MDT TUE JUN 21 2016

NDZ032-033-040-220045-
STARK ND-BILLINGS ND-SLOPE ND-
609 PM MDT TUE JUN 21 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SLOPE...STARK AND
BILLINGS COUNTIES UNTIL 645 PM MDT...

AT 608 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHWEST OF AMIDON...MOVING EAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SLOPE...SOUTHWESTERN STARK AND SOUTHWESTERN BILLINGS COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4663 10361 4668 10361 4676 10306 4655 10298
      4653 10367 4663 10372
TIME...MOT...LOC 0008Z 260DEG 42KT 4662 10355

HEINERT/MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:09 PM MDTSpecial Weather StatementBISSlope36 min
Jun 21, 6:49 PM MDTSevere Thunderstorm WarningBISSlope56 min
Jun 21, 6:54 PM MDTSpecial Weather StatementBISMcKenzie36 min
Jun 21, 7:05 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams55 min
Jun 21, 7:10 PM MDTSevere Thunderstorm WarningBISHettinger, Slope, Stark65 min
Jun 21, 7:22 PM MDTSevere Thunderstorm WarningBISDunn, Mercer53 min
Jun 21, 7:22 PM MDTTornado WarningBISMcKenzie38 min
Jun 21, 7:26 PM MDTTornado WarningBISHettinger34 min
Jun 21, 7:31 PM MDTSevere Thunderstorm WarningBISWilliams20 min
Jun 21, 7:48 PM MDTSevere Thunderstorm WarningBISSlope42 min
Jun 21, 7:56 PM MDTSevere Thunderstorm WarningBISMcKenzie, Mountrail64 min
Jun 21, 8:01 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger59 min
Jun 21, 8:05 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer55 min
Jun 21, 8:05 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams55 min
Jun 21, 8:08 PM MDTTornado WarningBISAdams, Grant, Hettinger37 min
Jun 21, 8:14 PM MDTTornado Warning Tornado observedBISMcKenzie31 min
Jun 21, 8:20 PM MDTFlash Flood WarningBISHettinger6 hr
Jun 21, 8:22 PM MDTTornado WarningBISDunn, McKenzie, McLean, Mountrail38 min
Jun 21, 8:37 PM MDTTornado WarningBISGrant, Sioux23 min
Jun 21, 8:48 PM MDTTornado Warning Tornado observedBISMcKenzie27 min
Jun 21, 8:49 PM MDTTornado WarningBISDunn, McLean26 min
Jun 21, 9:02 PM MDTSevere Thunderstorm WarningBISGrant, Sioux43 min
Jun 21, 9:10 PM MDTTornado WarningBISMcKenzie35 min
Jun 21, 9:15 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Ward60 min
Jun 21, 9:40 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mercer, Mountrail, Ward37 min
Jun 21, 10:16 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver59 min
Jun 21, 10:24 PM MDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh48 min
Jun 21, 11:07 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver38 min
Jun 21, 11:30 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Morton, Sioux60 min
Jun 22, 12:32 AM MDTSevere Thunderstorm WarningBISEmmons, LaMoure, Logan, McIntosh58 min
Jun 22, 1:27 AM MDTSevere Thunderstorm WarningBISDickey48 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.